Alert archive / Missouri / Tornado Warnings in 2019
Tornado Warning 3, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at May 22, 2019, 7:54 PM CDT for Clark County, Missouri; Hancock County, Illinois. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2019, 7:54 PM CDT (00:54 UTC)
- Expired
- May 22, 2019, 8:45 PM CDT
- In force
- 51 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Hancock County, IL, Clark County, MO
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 8:17 PM CDT | TSTM WND DMG | 4 Ne Sutter, IL | LARGE BARN DOWN IN ELDERVILLE IL, POSSIBLE TORNADO DAMAGE. TIME ESTIMATED BASED ON RADAR. IMAGE WAS SHARED ON SOCIAL MEDIA. |
| May 22, 8:17 PM CDT | TORNADO | 4 Ne Sutter, IL | BARN COMPLETELY DESTROYED AND A LARGE TREE WAS UPROOTED. THE TORNADO CONTINUED FOR ABOUT A HALF MILE BEFORE SNAPPING A POWER POLE AND THEN LIFTING. THE TORNADO WAS EMBEDDED IN A LARGER SWATH OF STRAIGHT LINE WINDS, ALSO ESTIMATED AROUND 100 MPH, THAT SNAPPED T |
| May 22, 8:40 PM CDT | TSTM WND DMG | Basco, IL | POWER LINES DOWN. TIME ESTIMATED BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 4:00 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.9 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 296 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1412 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 330 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.1
The text
As transmitted.
912
WFUS53 KDVN 230054
TORDVN
ILC067-MOC045-230145-
/O.NEW.KDVN.TO.W.0003.190523T0054Z-190523T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
754 PM CDT Wed May 22 2019
The National Weather Service in the Quad Cities has issued a
* Tornado Warning for...
Southern Hancock County in west central Illinois...
Southern Clark County in northeastern Missouri...
* Until 845 PM CDT.
* At 754 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Canton, moving east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
West Point around 820 PM CDT.
Carthage and Bowen around 825 PM CDT.
Augusta around 835 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Gregory Landing, Tioga, Sutter, Plymouth, Denver, Hancock County
Fairgrounds, Stillwell, Bentley and Basco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4020 9150 4025 9150 4025 9161 4048 9091
4019 9091
TIME...MOT...LOC 0054Z 255DEG 42KT 4022 9156
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Gibbs6 follow-up statements
216
WWUS53 KDVN 230101
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
801 PM CDT Wed May 22 2019
ILC067-MOC045-230145-
/O.CON.KDVN.TO.W.0003.000000T0000Z-190523T0145Z/
Hancock IL-Clark MO-
801 PM CDT Wed May 22 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR SOUTHERN
HANCOCK AND SOUTHERN CLARK COUNTIES...
At 801 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles north of Canton, moving east at 45 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
West Point around 820 PM CDT.
Carthage and Bowen around 830 PM CDT.
Augusta around 840 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Gregory Landing, Tioga, Sutter, Plymouth, Denver, Hancock County
Fairgrounds, Stillwell, Bentley and Basco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 4020 9150 4025 9150 4025 9155 4027 9155
4048 9091 4019 9091
TIME...MOT...LOC 0101Z 253DEG 37KT 4024 9148
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
Gibbs221
WWUS53 KDVN 230106 RRA
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
806 PM CDT Wed May 22 2019
MOC045-230116-
/O.CAN.KDVN.TO.W.0003.000000T0000Z-190523T0145Z/
Clark MO-
806 PM CDT Wed May 22 2019
...THE TORNADO WARNING FOR SOUTHERN CLARK COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for west central
Illinois...and northeastern Missouri.
LAT...LON 4020 9150 4025 9150 4029 9149 4048 9091
4020 9091
TIME...MOT...LOC 0106Z 253DEG 37KT 4025 9142
$$
ILC067-230145-
/O.CON.KDVN.TO.W.0003.000000T0000Z-190523T0145Z/
Hancock IL-
806 PM CDT Wed May 22 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR SOUTHERN
HANCOCK COUNTY...
At 806 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Warsaw, or 10 miles northeast of Canton, moving east
at 45 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
West Point around 820 PM CDT.
Carthage and Bowen around 830 PM CDT.
Augusta around 840 PM CDT.
Other locations impacted by this tornadic thunderstorm include Tioga,
Sutter, Plymouth, Denver, Hancock County Fairgrounds, Stillwell,
Bentley and Basco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 4020 9150 4025 9150 4029 9149 4048 9091
4020 9091
TIME...MOT...LOC 0106Z 253DEG 37KT 4025 9142
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
Gibbs602
WWUS53 KDVN 230118
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
818 PM CDT Wed May 22 2019
ILC067-230145-
/O.CON.KDVN.TO.W.0003.000000T0000Z-190523T0145Z/
Hancock IL-
818 PM CDT Wed May 22 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR SOUTHERN
HANCOCK COUNTY...
At 817 PM CDT, a severe thunderstorm capable of producing a tornado
was located near West Point, or 11 miles southeast of Keokuk, moving
east at 45 mph.
A second storm producing a tornado was located over Canton,
Missouri. A tornado was confirmed with this storm. This storm is
expected to enter Hancock County near Stillwell.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
West Point around 825 PM CDT.
Bowen around 830 PM CDT.
Augusta around 840 PM CDT.
Other locations impacted by this tornadic thunderstorm include Tioga,
Sutter, Plymouth, Denver, Hancock County Fairgrounds, Stillwell,
Bentley and Basco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 4020 9150 4025 9150 4029 9149 4048 9091
4020 9091
TIME...MOT...LOC 0117Z 256DEG 38KT 4028 9128
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
Gibbs900
WWUS53 KDVN 230125
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
825 PM CDT Wed May 22 2019
ILC067-230145-
/O.CON.KDVN.TO.W.0003.000000T0000Z-190523T0145Z/
Hancock IL-
825 PM CDT Wed May 22 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR SOUTHERN
HANCOCK COUNTY...
At 825 PM CDT, a severe thunderstorm capable of producing a tornado
was located near West Point, or 7 miles south of Carthage, moving
east at 50 mph.
A second storm producing a tornado was located over Lima. A tornado
was confirmed with this storm. This storm is expected to enter
Hancock County near Stillwell.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Bowen around 830 PM CDT.
Augusta around 835 PM CDT.
Other locations impacted by this tornadic thunderstorm include Tioga,
Sutter, Plymouth, Denver, Hancock County Fairgrounds, Stillwell,
Bentley and Basco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 4020 9150 4025 9150 4029 9149 4048 9091
4020 9091
TIME...MOT...LOC 0125Z 255DEG 42KT 4030 9116
TORNADO...RADAR INDICATED
HAIL...2.50IN
$$
Gibbs182
WWUS53 KDVN 230134
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
834 PM CDT Wed May 22 2019
ILC067-230145-
/O.CON.KDVN.TO.W.0003.000000T0000Z-190523T0145Z/
Hancock IL-
834 PM CDT Wed May 22 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
SOUTHEASTERN HANCOCK COUNTY...
At 834 PM CDT, a severe thunderstorm capable of producing a tornado
was located near West Point, or 14 miles south of Carthage, moving
east at 50 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Augusta and Bowen around 845 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Sutter, Plymouth, Denver, Hancock County Fairgrounds, Stillwell,
Bentley and Basco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 4020 9134 4030 9137 4038 9120 4048 9091
4020 9091
TIME...MOT...LOC 0134Z 250DEG 44KT 4021 9121
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
Gibbs615
WWUS53 KDVN 230145
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
845 PM CDT Wed May 22 2019
ILC067-230154-
/O.EXP.KDVN.TO.W.0003.000000T0000Z-190523T0145Z/
Hancock IL-
845 PM CDT Wed May 22 2019
...THE TORNADO WARNING FOR SOUTHEASTERN HANCOCK COUNTY WILL EXPIRE AT
845 PM CDT...
The Tornado Warning that was previously in effect has been allowed
to expire. A new severe thunderstorm warning is in effect until 930
PM CDT. Please refer to that bulletin for the latest severe weather
information.
A Tornado Watch remains in effect until 1100 PM CDT for west central
Illinois.
LAT...LON 4020 9134 4030 9137 4038 9120 4048 9091
4020 9091
TIME...MOT...LOC 0144Z 255DEG 42KT 4024 9108
$$
GibbsWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at May 22, 7:49 PM CDT, 5 minutes earlier.
Area forecast discussion, May 22, 7:49 PM CDT, 5 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 749 PM CDT Wed May 22 2019 .UPDATE... Issued at 744 PM CDT Wed May 22 2019 I have been updating pops to increase to categorical pops in the southeastern counties, while maintaining a sharp gradient from chance to a dry forecast, along a line from Iowa City to Galena. The DVN 88D is down, but we are using a combination of MRMS radar data, and ILX and STL radars. These radars are nearly as close to the activity occurring in west central Illinois as the DVN radar is. Thus, we would normal rely on these adjacent radars for interrogation of storms anyhow. For, now, our far south has the highest risk for severe and possible flash flooding. Right turning storms will have a tornado risk given the strong shear. Through the current time, storms have been held back by weak mid level instability, and partial capping, but with the LLJ increase this next hour, coverage and intensity should pick up. The first warning has just been issued for this area now, and more may follow. ERVIN && .SYNOPSIS... Issued at 349 PM CDT Wed May 22 2019 19z analysis shows a 998 mb low over west central MN, with a weak cool front through central IA. Perhaps a weak triple point near the IA/MO border with a pseudo warm front draped ESE to north of St Louis denoted by leading edge of better low level moisture (dew points in the 60s). GOES visible satellite shows some ACCAS building into our southern counties attendant to elevated warm, moist advection. 19z DVN RAOB shows capping inversion just above 850 mb, with environment characterized by anomalously high deep layer shear and low CAPE. Monitoring ACCAS field for initial development of storms this evening with the risk for Supercells and full range of hazards. && .SHORT TERM...(This Evening through Thursday) ISSUED AT 349 PM CDT Wed May 22 2019 Monitoring satellite and ob trends for convective development. Given pronounced capping inversion on 19z DVN RAOB the convection may hold off until early evening awaiting the strengthening LLJ and cooling aloft. Continued heating/moistening next few hours will build CAPE and with anomalously high deep layer shear promote a favorable thermodynamic and kinematic environment for supercells capable of the full range of hazards. Main threat area appears to be southeast of Quad Cities and from 6PM to 11PM. Convection should push east by late evening if not earlier with weak cold frontal passage. On Thursday, high pressure will build in providing a beautiful day. This will bring lighter winds, and slightly cooler highs albeit still near normal and mostly in the mid 70s. Thursday night, the front stalling near I-70 corridor will begin to return northward overnight as a warm front. Strong theta-e advection will bring an increase in shower and storm chances by late evening and overnight. Greatest coverage and heaviest rains appear to be initially focused through central IA with the terminus of LLJ but may build into northern areas late with weakening and veering. .LONG TERM...(Thursday Night through Wednesday) ISSUED AT 349 PM CDT Wed May 22 2019 The main forecast concern continues to be chances of precipitation through the period. Models are in good overall agreement with a persistent southwesterly flow aloft will continue through the long term period. This will place eastern Iowa, northwest Illinois, and far northeast Missouri along the main storm track where we have been for the past week. This will result in several strong storm systems ejecting out of the base of a trough in the Southwestern US. The first of these systems will arrive on Friday. A warm front is forecast to lift across the area during the day on Friday and be along the Wisconsin and Illinois border by Friday evening. Models indicate building CAPE across the area south of the warm front along with very fast 0 to 6 km shear of 30 to 40 knots across the area. For this reason the Storm Prediction Center has most of the area under a slight risk for severe thunderstorms on friday. There will also be precipitable water ranging from 1.5 to 1.75 inches across the area which is why most of the area is under a marginal risk of excessive rainfall. The instability and increasing deep layer shear linger into Saturday ahead of a cold front that will move across the area. High precipitable water will linger across the area ahead of the front so heavy rain may be a risk on Saturday as well. Systems will continue to move across the area every 24 hours through mid week with periods of dry weather as fast moving high pressure moves across the area. && .AVIATION...(For the 00Z TAFS through 00Z Thursday Evening) ISSUED AT 618 PM CDT Wed May 22 2019 Thunderstorms are expected to continue to form in far southeast Iowa, and western Illinois through 06Z tonight. This should remain southeast of both the CID and DBQ airports, but may impact MLI through 04Z, and BRL through 06Z. Conditions in storms will see generally higher than normal cloud bases, but will still have gusty winds, IFR visibility, and possibly hail. These storms should push completely southeast of the area by early Thursday morning. After they move out, a return to VFR weather is expected, with generally light west winds. && .HYDROLOGY... Issued at 1132 AM CDT Wed May 22 2019 River forecasts currently contain 24 hours of forecast rainfall. We have high confidence that the Mississippi River will be going up again as rain that has fallen upstream in previous days is routed down the river. Rain is forecast to fall east of a line from Centerville to Cedar Rapids to Dubuque. The heaviest rain is forecast to fall along and east of the Mississippi River with over an inch possible from far northeast Missouri into adjacent areas of west central Illinois The flood warnings for the La Moine River at Colmar, and the Iowa River at Marengo were upgraded to go to their moderate flood stages with rain that fell upstream of those locations last night and forecast rainfall. A flood watch remains in effect for the Wapsipinicon River at DeWitt 4S. The flood watch for the Des Moines River at St. Francisville has been upgraded to a warning as confidence in reaching flood stage has increased. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && UPDATE...Ervin SYNOPSIS...McClure SHORT TERM...McClure LONG TERM...Cousins AVIATION...Ervin HYDROLOGY...Cousins
Hazardous weather outlook, May 22, 12:16 PM CDT, 7 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 1216 PM CDT Wed May 22 2019 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-230945- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 1216 PM CDT Wed May 22 2019 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT Thunderstorms will develop after 4 PM and continue tonight. Severe thunderstorms will be possible late this afternoon through the evening. Supercell thunderstorms capable of large hail, damaging winds and tornadoes are the main threats. Heavy rainfall and isolated flash flooding is also possible. Severe thunderstorms are possible across the entire area, however the best chance for these storms looks to be east of a line from Ottumwa, IA to Sterling, IL. Area rivers are experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY There is a daily chance of thunderstorms from Thursday through Tuesday. The stronger storms will be capable of producing locally heavy rainfall. For Thursday the Storm Prediction Center has a marginal risk of severe storms across parts of southeast Iowa, west central Illinois and northeast Missouri. If severe storms develop, they would be at night. Damaging winds and large hail would be the primary risks. For Friday there is a slight risk of severe storms for the entire area. If severe storms develop, damaging winds and large hail would be the primary risks. For Saturday there may be a risk of severe storms south of Interstate 80. Beyond Saturday it is too early to determine any severe risk. Flooding will continue along area rivers. Please see the latest Flood Statements and Flood Warnings for details. .SPOTTER INFORMATION STATEMENT... Spotter activation and amateur radio activation will likely be needed after 5 PM today.
In the hours before
Local storm report, May 22, 5:04 PM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
504 PM CDT WED MAY 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM NON-TSTM WND DMG 2 NNE CREDIT ISLAND 41.52N 90.60W
05/21/2019 SCOTT IA BROADCAST MEDIA
*** 1 INJ ***
MEDIA REPORT OF A TREE DOWN ON A HOME. A
WOMAN REPORTEDLY SUFFERED MINOR INJURIES.
TIME ESTIMATED.
&&
RP KINNEYLocal storm report, May 22, 7:54 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
754 PM CDT WED MAY 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM HAIL KEOKUK 40.41N 91.40W
05/22/2019 E1.00 INCH LEE IA PUBLIC
&&
DCThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:46 PM CDT | Severe Thunderstorm Warning | DVN | Clark | 44 min |
| May 22, 7:50 PM CDT | Flash Flood Warning | DVN | Clark | 3 hr |
| May 22, 9:59 PM CDT | Severe Thunderstorm Warning | DVN | Clark | 46 min |
| May 22, 8:02 PM CDT | River Flood Warning | DVN | Henry, Rock Island, Whiteside | 22 days |
| May 22, 8:02 PM CDT | River Flood Warning | DVN | Henry, Rock Island | 21 days |
| May 22, 8:31 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, Henderson, McDonough, Warren | 44 min |
| May 22, 8:44 PM CDT | Severe Thunderstorm Warning | DVN | Hancock | 26 min |
| May 22, 8:56 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, McDonough | 34 min |
| May 22, 9:16 PM CDT | Tornado Warning | DVN | McDonough | 44 min |
| May 22, 10:58 PM CDT | Special Weather Statement | DVN | Henry, Mercer, Rock Island | 32 min |
| May 22, 11:21 PM CDT | Special Weather Statement | DVN | Bureau, Henry | 54 min |
| May 22, 11:34 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry | 56 min |
| May 23, 12:43 AM CDT | Special Weather Statement | DVN | Warren | 47 min |
Nearby
Tornado Warnings in Missouri, 2019Tornado Warnings in Illinois, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.